# SDR UIEA2025091101183

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 43,427 hours, 6,945 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Delaminated
- Location: Nr 14 Krueger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 14 K-FLAP FOUND DELAMINATED.  PERFORMED REPAIR AT DELAMINATION AREA IAW SRM 51-70-04, REPAIR 1. NO FURTHER DEFECTS NOTED.
